MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH SM 30MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH SM 30MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 254629
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during arthroscopic anterior cruciate ligament reconstruction and meniscal repair procedure of the right knee on (b)(6) 2021, it was observed that the protective sheath on the bio-intrafix tibial sheath device was broken before it was knocked.Another like device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional nrrative: investigation summary : according to the information received, it was reported that during the surgery of right knee arthroscopic acl reconstruction+meniscus suture, protective sheath was broken before it was knocked.No additional information could be provided.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it was only observed the labels and the packaging of the device reported.The photo do not provide enough evidence to confirm this complaint.Hands on analysis should provide the evidence necessary to define the root cause; therefore, there is no internally assignable cause for the reported problem.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number: 7l02796, and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BIOINTRAFIX TBIAL SH SM 30MM
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11732057
Report Number1221934-2021-01335
Device Sequence Number11768902
Product Code HWC
UDI-Device Identifier10886705013258
UDI-Public10886705013258
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number254629
Device Catalogue Number254629
Device Lot Number7L02796
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1